# SDR C2XA00CL004

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 7170 · Engine Drains
- Part: Eva Tube
- Part number: 131823E4M
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3221 - THE CREW REPORTED A LEFT BLEED AIR FAIL LIGHT ILLUMINATED IN-FLIGHT WHEN PASSING THROUGH 10,500 FEET ALTITUDE.  THE LIGHT EXTINGUISHED WHEN THEY DESCENDED BELOW 6,500 FEET ALTITUDE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED EVA TUBING IN THE LEFT WING IAW BEECH 1900D MM 26-11-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
